i’ve been on the pill for about 6/7 months. after 1 month i changed to the POP which completely stopped my periods. on the last week of august i forgot to take it and had sex so i took the morning after pill just to be on the safe side so that put me on a period. around the same week in september i had bleeding for about 1-2 days and it was very light. since then ive had no periods and i took a pregnancy test and it came back negative. i’m not sure wether i should go to the doctors or not. any advice please?
When you take all those chemical hormones it can really screw up your cycle. The morning after pill is famous for causing irregular periods. I would talk to a doctor. I would even suggest an ultrasound because you have about a 6% increased risk of an ectopic pregnancy after you take the morning after pill. However, I don’t really think that you should be concerned about that at this point.